Results 1 to 4 of 4
Like Tree2Likes
  • 1 Post By ItsPossible
  • 1 Post By mfltch14569
Extreme CODEINE withdrawals Post Surgery
  1. #1
    mfltch14569 is offline New Member
    Join Date
    Mar 2016
    Posts
    4

    Exclamation Extreme CODEINE withdrawals Post Surgery

    My Story began 5 years ago, I was on 8 co codamol a day for pain for 2 weeks tried to stop them but missed the warm fuzzy feelings I got so decided to ask for repeat after repeat prescription. 5 years down the line and I have moved onto Codeine Phosphate 30mg x 3pills 6 times a day.is that a lot in comparison ? Horrible things. Anyway I had emergency surgery 10 days ago completely unrelated however when I awoke from it the doctors just couldn't treat my pain effectively, therefore codeine based killers did nothing and I had to have morphine 20mg every 2 hours. Now me being me I sneaked a few codeine into hospital ( I was that desperate ) to stave off the sweats restless limbs etc. , however soon realised I need off these therefore I have been for 2 days albeit I took 2 last night and 2 this morning, I have since flushed all the remaining tablets I had so have none.
    I haven't slept for 2 nights and as many others describe its very painful and my mood is very dark. I read a lady saying that pictures on her wall were scaring her, I can relate to this impending doom feeling. nose running all the usual .
    Doctor gave me 5mg Valium today 4 times a day for 5 days but I feel this is severe ? what else can I do to get thro this and how long do they last ?
    If I wasn't desperate I would have sat on the sidelines and just read the posts from others. ANY HELP at all or friendly advise will keep me reassured I get kinda panicky. I am a 46 yr old Guy.

  2. #2
    ItsPossible is offline Member
    Join Date
    Jan 2016
    Location
    Canada
    Posts
    347

    Default

    Hey there,
    Wanted to stop in a reassure you that you are on the right path. SO happy you flushed the remaining pills. All you need right now is to get passed the wd's and the mental strength to not cave.
    Hot baths and heating pads help a lot.
    Use the valium sparingly. That is an addiction you do not want to have. 1 at night the most for less than 5 days.
    The wd timelines for me went like this :
    Day 1 to 3, achy, depressed, Restless legs, no appetite, lethargic and lots of bathroom trips. I lived off bananas and vitamins.
    Little to no sleep.
    Exercise helps. Anything form house chores and a walk outside.
    Day 4 was the worst because I had not slept very well... this was my first detox I am talking about.
    Day 5 I turned the corner and the symptoms subsided and had a little sleep and music sounded better.... I was hungry. Day 5 was my fav.
    It is like having the flu but it's more cunning then that because it takes up space in your mind.
    Anytime a thought of using came to mind I would already have the answer... NO!
    I talked to myself aloud and stayed close to this site. I read so many threads.
    Welcome to the greatest place to break free from addiction.
    love and light
    Butterfly xxoo
    Idan16 likes this.

  3. #3
    mfltch14569 is offline New Member
    Join Date
    Mar 2016
    Posts
    4

    Talking

    Quote Originally Posted by ItsPossible View Post
    Hey there,
    Wanted to stop in a reassure you that you are on the right path. SO happy you flushed the remaining pills. All you need right now is to get passed the wd's and the mental strength to not cave.
    Hot baths and heating pads help a lot.
    Use the valium sparingly. That is an addiction you do not want to have. 1 at night the most for less than 5 days.
    The wd timelines for me went like this :
    Day 1 to 3, achy, depressed, Restless legs, no appetite, lethargic and lots of bathroom trips. I lived off bananas and vitamins.
    Little to no sleep.
    Exercise helps. Anything form house chores and a walk outside.
    Day 4 was the worst because I had not slept very well... this was my first detox I am talking about.
    Day 5 I turned the corner and the symptoms subsided and had a little sleep and music sounded better.... I was hungry. Day 5 was my fav.
    It is like having the flu but it's more cunning then that because it takes up space in your mind.
    Anytime a thought of using came to mind I would already have the answer... NO!
    I talked to myself aloud and stayed close to this site. I read so many threads.
    Welcome to the greatest place to break free from addiction.
    love and light
    Butterfly xxoo
    Aww thanks ever so much for your reply...

    I have beaten it ( I think ) been about a week and wd has gone, I can sleep I have energy and more importantly I can talk to people with confidence. However anyone who thinks it will be easy is so so wrong its a living hell for 5 days straight. I was going out my mind with fear, doom, depression etc. my advice to anybody trying to come off these dreadful,l horrible things would be to be STRONG and go cold turkey its extremely hard but quick in comparison to tapering.

    Never again will I put one of these codeine near my mouth. I am still in pain due to surgery however that is easily managed with the odd and I mean odd Paracetamol.

    Stay strong folks cos if I can do it ANYONE CAN.
    Idan16 likes this.

  4. #4
    Idan16 is offline New Member
    Join Date
    Apr 2016
    Posts
    1

    Red face Hello anyone

    Quote Originally Posted by ItsPossible View Post
    Hey there,
    Wanted to stop in a reassure you that you are on the right path. SO happy you flushed the remaining pills. All you need right now is to get passed the wd's and the mental strength to not cave.
    Hot baths and heating pads help a lot. Hy
    Use the valium sparingly. That is an addiction you do not want to have. 1 at night the most for less than 5 days.
    The wd timelines for me went like this :
    Day 1 to 3, achy, depressed, Restless legs, no appetite, lethargic and lots of bathroom trips. I lived off bananas and vitamins.
    Little to no sleep.
    Exercise helps. Anything form house chores and a walk outside.
    Day 4 was the worst because I had not slept very well... this was my first detox I am talking about.
    Day 5 I turned the corner and the symptoms subsided and had a little sleep and music sounded better.... I was hungry. Day 5 was my fav.
    It is like having the flu but it's more cunning then that because it takes up space in your mind.
    Anytime a thought of using came to mind I would already have the answer... NO!
    I talked to myself aloud and stayed close to this site. I read so many threads.
    Welcome to the greatest place to break free from addiction.
    love and light
    Butterfly xxoo
    Hi everyone!
    So glad to found this forum! I'm today my 3 day without hydrocodone.. Was on that stupid painkillers from 2008. I have done surgery after surgery.. But now- I decided to stop. No more! I have two wonderful children and I need to do that for them.
    First day..I didn't remember really well, it was really bad. A lot of chills , yawing like a crazy, sneezing .. I just tried to sleep at much as I I can, a lot of hot showers.. Second day was a bit better, but still .. Today is third day and some times I have chills, and felling like I'm have flu..
    . Feeling hungry I know- everything will be ok, it's just need a time..

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22